Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


JC again - last time, I promise!!
Jul 17, 2005

Hi again Dr. Bob,

OK, I know I had way too many tests, and I now agree with you regarding my HIV status and my blood safety. And actually, I went today and donated.

I was told previously that I had lumbar disc disease, but today I saw a spine specialist, and was told that the MRI was misread, and that is not the case, and my discs all look fine. So what is causing the tingling/numbness/weakness in my legs? I know what you're going to say, it's not HIV. And considering how many tests I had, I would have to agree. So, remember I said this was my last time, and it is! The suggested diagnosis from the spine doc was some form of neurology. So, any ideas as to what could be causing it? I don't have any other symptoms!!! I know this is not your speciality (boy have I heard that a lot from doctors in the last 9 months!), but any advice would be greatly appreciated.

Again, thanks for all the help and support, and I will continue to pray for your good health, and support your foundation as well.

This is JC signing off....really!! :-)

Take care

Response from Dr. Frascino

Hey J.C.,

There is a long list of possibilities that can cause tingling, numbness and weakness in your legs, including anxiety! You are correct: I am going to remind you there is no frickin' way it's related to HIV. Your next step should be to see a neurologist (nerve specialist). They should be able to evaluate your problem and suggest a treatment plan.

Good luck!

Dr. Bob



Previous
MRSA as a symptom of HIV
Next
Need serious help to relax

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement